# SDR AUS20010977

- Difficulty date: August 7, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 2912
- Condition: Dirty
- Location: Hydraulic Pump
- Part time: 3,804 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC POWER PACK ELECTRIC MOTOR FAULTY.INVESTIGATION FOUND LIGHT CORROSION IN COMMUTATOR END OF MOTOR. THE MOTOR WAS ALSO DIRTY WITH THE BRUSHES STICKING IN THE BRUSH HOLDERS. HYDRAULIC RETURN FILTER DIRTY.
